Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Frequent urination. UTI? On ziproflaxin. Why testicles pain?

Two weeks go I woke up to experience a lot of pain when passing urine. There was a a small, slightly yellowish discharge. There was a bit of blood. A doctor examined me and said I had UTI . He gave me ziproflaxin. It did not hep after five days. He changed to erythromycin and also gave me an injection ( I don t remember the medicine with which I was injected). I can now pass urine with ease and the mild discharge is gone. However, I feel back pains, fever, and this burning sensation in my groin area. I feel a slight pain in my testicles, pennis and anus area. What could the problem be?
Asked On : Fri, 21 Sep 2012
Answers:  1 Views:  81
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for query,
You have urinary tract infection.
You must check your urine for presence of pus & blood in it.An USG is also rule out possibility of stone.
This is a severe urinary tract infection witch started complicating like epididymitis or orchitis.
The culture sensitivity report identify its bacteria & medicine who kills it.
Consult your doctor after report he will prescribe medicine.
Don;t forget to take lot of water.
Answered: Sat, 22 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor